Hello, The nausea that you are experiencing is probably due to various causes. It could be due to motion sickness, food poisoning, first trimester of pregnancy, ulcer, stress, severe pain, gallstones, medications, brain tumors. However in your case, the nausea may be due to the birth control pills. Birth control pills usually cause nausea in 50 % of women. The other reason could be in case of pregnancy. There are two types of tests to determine pregnancy:
a) Urine tests: here since HCG is also seen in urine, a convenient method is known as Home pregnancy test can be done where the urine sample can detect the levels of HCG and confirm the pregnancy. However sometimes there is a small percentage of false negative where it is seen in three conditions:
a)You have tested 6-7 days after ovulation using a home kit. In such a case, the test appears negative, as there is not enough HCG in the urine.
b)Urine is diluted as the patient as had a lot of water, so the test appears negative.
c)Sensitivity of the test is low as seen in home kits.
The other available test is the blood test where HCG levels are measured in the blood and is more accurate than the urine test and can detect much earlier than the urine test. I would suggest you to stop the pill for a few days and get a blood test to rule out any pregnancy. You can also consult your obg-gyn doctor. Hope this helps. Thank you.